# SDR ASAA2020040632612

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 31,947 hours, 9,207 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP ILLUMINATES WITH RECALL. GROUNDED - YES. FOLLOWED B737-800 FIM 21-62 TASK 848 AND COMPLIED WITH ALL FIM TASKS INCLUDING THE PACK TEMP CONT BITE PROCEDURE FIM 21-62 TASK 801. NO FAULT. THIS WAS AN INTERMITTENT FAULT. ALL GROUND VERIFICATION CHECKS GOOD.
